MAUDE Adverse Event Report: STERIS CANADA ULC SYSTEM 1E PROCESSOR

STERIS CANADA ULC SYSTEM 1E PROCESSOR
Model Number 1E
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the system 1e processing system and found no issues with the function or operation of the device.The employee subject of the reported event was only wearing goggles and gloves while handling the s40 sterilant concentrate container.The s40 sterilant concentrate safety data sheet (sds), states that users should wear a face shield, corrosion-proof clothing, gloves, and protective goggles.Respiratory protection is recommended in case of insufficient ventilation to prevent adverse effects from inhalation of peracetic acid vapors.The steris technician counseled user facility personnel on safe operating protocols and the importance of wearing appropriate ppe.A copy of the s40 sterilant concentrate safety data sheet (sds) was also provided to the user facility.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee experienced irritation/inhalation after placing the s40 sterilant concentrate container into the sterilant compartment in the system 1e and inserting the aspirator probe over the sterilant container lid.The employee was sent to the er and received a medical exam.

Brand Name
SYSTEM 1E PROCESSOR
Common Device Name
SYSTEM 1E PROCESSOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key16731420
Report Number9680353-2023-00011
Device Sequence Number17817628
Product Code MED
UDI-Device Identifier00724995092986
UDI-Public00724995092986
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1E
Device Catalogue Number6500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown